# SDR SWAA2025072285208

- Difficulty date: June 24, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 69,688 hours, 41,502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ASSIST HANDLE NUT ON AFT ENTRY DOOR LINING AT AFT GALLEY AREA (2EA).  REPLACED ASSIST HANDLE NUT ON AFT ENTRY DOOR LINING AT AFT GALLEY AREA IAW AMM 52-41-31-400-802 STEP 3.F(2).
